headaches and dizziness
May 12, 2010
Response from Dr. Young
Hello and thanks for your post.
The short term use of medications for motion sickness shouldn't pose any problems with your current HIV meds.
Be well (and not car sick), BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chills After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Are Red Bumps All Over The Body A Sign Of An Std?
- Can An Sexually Transmitted Disease Cause White Vaginal Discharge?
- Can You Get Genital Warts From Sharing Razors Or Drinks?
- 100 Day Negative Hiv Rapid Test
- Are Chronic Yeast Infection And Swollen Glands Sign Of Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.